I have been taking Zoloft and Xanax for depression. I have started having vision problems. My vision is blurred and sometimes I have to really try to focus so I can see. My pupils are dilated most of the time. Also, I have a hard time concentrating on things and my thoughts race. In the afternoons I feel like I am floating and I have frequent headaches. Could this be a neurological problem?
It seems Zoloft is working for you. The sleep disturbance as to be treated well. Zoloft does not take care of sleep very well. I have a good experience of patients sleeping well with Mirtazapine. It is a good anti depressant and has an additional benefit of improving sleep also. If you visit the psychiatrist, you may discuss this with him. But only if you feel comfortable with it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.